# SDR DALA2019041432425

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FUSELAGE SKIN STA 1076 LONG 14 LH. (FUS). NRC 00568: FUSELAGE SKIN STA 1076 LONG 14 LH WAS REPAIRED PER ETI-17-19-053 REV. 2 AND ER/A 577167-14 REV. ORIGINAL. ASSOCIATED ER/A 14-577167 ADDED FOR AC 9501. (LP #1028464)
